# SDR 2007FA0000498

- Difficulty date: May 27, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Aircraft: N237SM
- Make and model: Cessna 421C
- Aircraft serial: 421C0237
- Aircraft time: 5,985 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

MAJOR PORTION OF RT WINDSHIELD SEPARATED FROM AIRCRAFT.
